| Catalog Number |
00515049500 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Battery Problem (2885); Explosion (4006)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2 country: new zealand.
Event or Problem Description
It was reported that outside of surgery the battery exploded within the packaging and residue has spread throughout the packaging.There was no patient involvement.Due diligence is complete and there is no additional information available.There was no adverse event associated with the malfunction.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Visual inspection of the product showed the battery pack was busted open and there was black debris from the battery expulsion throughout the tyvek tray.The batteries had been removed from the pack.The pack was melted and had debris inside.There was no damage present to the wiring.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to the manufacturing process.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no additional information available regarding the event.